# SDR SWAA053493

- Difficulty date: November 6, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 57,756 hours, 53,435 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7207375
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CABIN PRESSURE AUTO FAIL LIGHT ILLUMINATED.  REMOVED AND REPLACED LT CABIN PRESSURE SAFETY RELIEF VALVE PER MM.
